# SDR CALA2019032500462

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 73,580 hours, 8,611 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER REF NON-ROUTINE NO.:9477292 - SPEC NR B777-33-3-7019 OPERATION CHK FND L2 DR AREA EMERGENCY LT PARTIAL INOP. THE L2 DM33096 BATTERY WAS REPLACED AND CARRY OUT TEST FND ''NORMAL'' REF AMM 33-51-06-960-802 REV 85. PN ON AD-D717-01-100, SN ON 219223, PN OFF AD-D717-01-100 SN OFF 107023.
